American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] Haiyong Wang, Daan Huybrechs and Stefan Vandewalle. Explicit barycentric weights for polynomial interpolation in the roots or extrema of classical orthogonal polynomials. Math. Comp. 83 (2014) 2893-2914.
Abstract, references, and article information   
View Article: PDF

[2] A. Papageorgiou, I. Petras, J. F. Traub and C. Zhang. A fast algorithm for approximating the ground state energy on a quantum computer. Math. Comp. 82 (2013) 2293-2304.
Abstract, references, and article information   
View Article: PDF

[3] Yi Jin and Bahman Kalantari. A combinatorial construction of high order algorithms for finding polynomial roots of known multiplicity. Proc. Amer. Math. Soc. 138 (2010) 1897-1906. MR 2596023.
Abstract, references, and article information   
View Article: PDF

[4] Michael Griebel and Henryk Wozniakowski. On the optimal convergence rate of universal and nonuniversal algorithms for multivariate integration and approximation. Math. Comp. 75 (2006) 1259-1286. MR 2219028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerard Awanou and Ming-Jun Lai. Trivariate spline approximations of 3D Navier-Stokes equations. Math. Comp. 74 (2005) 585-601. MR 2114639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masaaki Sugihara. Near optimality of the sinc approximation. Math. Comp. 72 (2003) 767-786. MR 1954967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Elena Celledoni and Arieh Iserles. Approximating the exponential from a Lie algebra to a Lie group. Math. Comp. 69 (2000) 1457-1480. MR 1709149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stefano Serra Capizzano. Korovkin tests, approximation, and ergodic theory. Math. Comp. 69 (2000) 1533-1558. MR 1697646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zhongying Chen, Charles A. Micchelli and Yuesheng Xu. A construction of interpolating wavelets on invariant sets. Math. Comp. 68 (1999) 1569-1587. MR 1651746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rong-Qing Jia. Approximation properties of multivariate wavelets. Math. Comp. 67 (1998) 647-665. MR 1451324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Y. Tourigny and M. J. Baines. Analysis of an algorithm for generating locally optimal meshes for $L_2$ approximation by discontinuous piecewise polynomials. Math. Comp. 66 (1997) 623-650. MR 1397447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. M. Rump. Expansion and estimation of the range of nonlinear functions. Math. Comp. 65 (1996) 1503-1512. MR 1361812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David M. Smith. A multiple-precision division algorithm. Math. Comp. 65 (1996) 157-163. MR 1325874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Knut S. Eckhoff. Accurate reconstructions of functions of finite regularity from truncated Fourier series expansions . Math. Comp. 64 (1995) 671-690. MR 1265014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gen Kai Zhang. Some recurrence formulas for spherical polynomials on tube domains . Trans. Amer. Math. Soc. 347 (1995) 1725-1734. MR 1249896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. K. Chui, Xin Li and H. N. Mhaskar. Neural networks for localized approximation . Math. Comp. 63 (1994) 607-623. MR 1240656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. Woźniakowski. Average case complexity of linear multivariate problems . Bull. Amer. Math. Soc. 29 (1993) 70-76. MR 1193541.
Abstract, references, and article information   
View Article: PDF

[19] G. W. Wasilkowski. Integration and approximation of multivariate functions: average case complexity with isotropic Wiener measure . Bull. Amer. Math. Soc. 28 (1993) 308-314. MR 1184000.
Abstract, references, and article information   
View Article: PDF

[20] R. Grothmann and H. N. Mhaskar. Detection of singularities using segment approximation . Math. Comp. 59 (1992) 533-540. MR 1145662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. W. Wasilkowski and F. Gao. On the power of adaptive information for functions with singularities . Math. Comp. 58 (1992) 285-304. MR 1106987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. Reichel, G. S. Ammar and W. B. Gragg. Discrete least squares approximation by trigonometric polynomials . Math. Comp. 57 (1991) 273-289. MR 1079030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] I. C. Demetriou. A characterization theorem for the discrete best monotonic approximation problem . Math. Comp. 55 (1990) 191-195. MR 1023046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Renato Spigler and Marco Vianello. A numerical method for evaluating zeros of solutions of second-order linear differential equations . Math. Comp. 55 (1990) 591-612. MR 1035945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. T. Farouki and C. A. Neff. On the numerical condition of Bernstein-B\'ezier subdivision processes . Math. Comp. 55 (1990) 637-647. MR 1035933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David M. Smith. Efficient multiple-precision evaluation of elementary functions . Math. Comp. 52 (1989) 131-134. MR 971406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Giovanni Sacchi Landriani and Hervé Vandeven. Polynomial approximation of divergence-free functions . Math. Comp. 52 (1989) 103-130. MR 971405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ping Tak Peter Tang. A fast algorithm for linear complex Chebyshev approximations . Math. Comp. 51 (1988) 721-739. MR 935074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alan Weiser and Sergio E. Zarantonello. A note on piecewise linear and multilinear table interpolation in many dimensions . Math. Comp. 50 (1988) 189-196. MR 917826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. C. Mjolsness and Blair Swartz. Some plane curvature approximations . Math. Comp. 49 (1987) 215-230. MR 890263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3